I just started taking molybdenum 100mg yesterday - so today was my 2nd day and I'm having some problems and 'm wondering if they are related. First of all, yesterday I had some bad gas, which isn't too unusual when I add something new to my diet but I'm also having quasi-diarrhea (since I got sick I have horrible constipation and a slow GI tract. If I didn't take miralax I wouldn't go. I don't think I am capable of having 'normal' watery diarrhea anymore) with lots of looser stools and stomach upset. Now my stomach is very upset. Last night my husband and I did some major cleaning/purging as we get ready to put out house on the market. Before I went to bed I was extremely sore - everything from my lower back down felt like I had run a marathon and climbed a mountain. This morning when I woke up I felt fine until I started moving around - I really felt horrible. Just sick feeling. Had some breakfast, took all my drugs, including molybdenum and went about my day. Felt decent (not 'normal' though) today although have still been having bad gas and stomach pain. But then again this evening I got hit with more pain and just feeling really poorly. From experience, how I feel right now is not my normal 'over doing' it feeling. Last night's pain/exhaustion was definitely normal but today's feelings are not. It's different in some ways - hard to put into words, but definitely different. I am wondering if the molybdenum is contributing to me feeling not so great - GI wise and pain/sick feeling wise. I read that molybdenum at HIGH CONCENTRATIONS can cause gi upset, diarrhea, stomach pain, but I don't think they mean 100mg. Then again I'm sensitive. But I also understand that it can help w/ detox, right? So could my really feeling crappy be related to this? Should I stop/slow down? *About a week ago, I started taking 100mg of riboflavin for headaches. It was recommended to me to go up to 400mg but I couldn't start there. With 100mg I had bad gas and then terrible stomach upset..so had to stop. Could this be a similar reaction?